Web Access Research Portal

Research Output Details

Sumner, JG and Holland, BR and Jarvis, PD, “The Algebra of the General Markov Model on Phylogenetic Trees and Networks”, Bulletin of Mathematical Biology, 74 (4) pp. 858-880. ISSN 1522-9602 (2012) [Refereed Article]
Data TypeValue
Online First2011
Type of ResearchPure Basic Research
Research DivisionMathematical Sciences
Research GroupApplied Mathematics
Research FieldBiological Mathematics
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding Knowledge
Research Objective FieldExpanding Knowledge in the Mathematical Sciences
Visit Item on eCitehttp://ecite.utas.edu.au/75153
Digital Object Identifierdoi:10.1007/s11538-011-9691-z
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Citing URLView the list of citing articles on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited11